Latest posts

Forum Statistics

Threads
23,804
Posts
469,032
Members
27,146
Latest Member
HenryFurel
What's New?

Caber Question and Libido

KBD

KBD

I Look Good...
Sep 13, 2010
2,312
107
#1
So i dropped trena few days ago and while on tren my libido was very high and now its not as high as it was, i have been having axniety lately so that could be it but, worried maybe my prolactin levels may be high?

Running 300mg of cyp a week right now cruising. Thinking of grabbing some melatonin II and caber. Think i need it?
 
Dangling Unit

Dangling Unit

VIP Member
Jan 2, 2011
673
75
#2
No. Just let your body adjust to the way it was. Running 300-mg testosterone cypionate is enough that you don't have to worry about a limp dick. The only problem you'll have is if you worry about it and get anxious.
 
Number LL

Number LL

VIP Member
Dec 4, 2010
465
71
#11
You remind me of Big_Paul with a lot of curious questions. :) It is all good.

I have noticed that the MT2 makes pretty horny for a day. Don't know if it will help erections or not. At this point I don't think I would worry about it since you are off and it sounds like Tren Ace that clears fast.
 
KBD

KBD

I Look Good...
Sep 13, 2010
2,312
107
#12
You remind me of Big_Paul with a lot of curious questions. :) It is all good.

I have noticed that the MT2 makes pretty horny for a day. Don't know if it will help erections or not. At this point I don't think I would worry about it since you are off and it sounds like Tren Ace that clears fast.
Yeah i can already sleep better and i dropped tren wednesday. I hear MTII helps alot with erections. Plus I WANNA BE TAN!!! lol

And whats wrong with questions? Thats how ya learn! :)
 
Top